# SDR SWAA2023121115534

- Difficulty date: October 28, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651FB FWD L-CLIP CRACKED ON FWD EDGE 27' FROM O/B EDGE<[01] REMOVED AND REPLACED NEW R/W T/E PANEL 651FB L-CLIP P/N 287A9152-24; PO # 813681/6; IAW SRM 51-40-02-0G-0 AND IPC 57-50-00-38.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
